# SDR FDEA201407091902

- Difficulty date: July 9, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,144 hours, 12,219 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327060400400
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL 242WH CRACKED.  FABRICATED NEW FLOOR PANEL 242WH ON T14 1080645 IAW DWG SRZ- 25-005.  CLASSIFIED AS MAJOR CAT A REPAIR.
